# SDR SWIA2024061900419

- Difficulty date: April 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280 Lbl9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 CROSSBEAM ANGLE CRACKED AT LBL9 AS MARKED     (C-CHECK RO 6/17/2024)   REMOVED CRACKED CROSSBEAM ANGLE AT FS280.00 LBL9 AND INSTALLED NEW CROSSBEAM ANGLE FS280.00 AT LBL9. REF CRJ700 SRM 51-42-21-001-001-A01 & DWG CC670-34099 REV -- AND COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
